Anomalous neutron Compton scattering: comparison of the convolution approximation with a model-free approach

Krzystyniak, M and Chatzidimitriou-Dreismann, CA, 2006. Anomalous neutron Compton scattering: comparison of the convolution approximation with a model-free approach. Journal of Neutron Research, 14 (2), pp. 193-200. ISSN 1023-8166

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Neutron Research
Creators: Krzystyniak, M. and Chatzidimitriou-Dreismann, C.A.
Date: 2006
Volume: 14
Number: 2
ISSN: 1023-8166
Identifiers:
NumberType
10.1080/10238160600784735DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:17
Last Modified: 23 Aug 2016 09:09
URI: http://irep.ntu.ac.uk/id/eprint/10734

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year